sometimes it is 155/ 101 just depends if im having a stressful day. I have stressful days often could this be the problem? i forgot to mention i am 27 im not on medication at the moment and am trying to lose weight. i weigh 15 stone i do not smoke nor drink alchohol. i do not smoke nor drink alcohol.
yes that's high! i'm 29 and suffer with high blood pressure at its highest mine was 161/ 98 and i'm on tablets to control this make an appointment with your gp at the earliest convenient time to have this monitored they may want to check your bp over a period of a few weeks but better to be safe than sorry
Mine is the same and my doctor was very worried. I am taking Norvasc 5mg 1/2 tab one to two times a day though I think I need more. I feel fine but I've had my Grandpa die in his 40's after 3 heart attacks and my Grandma and her Great Grandma have strokes but in their 70's or 80's.
When I mean the same it was 151 over 101 which is stage 2 (the worst). You have take meds and exercise. I just found out. I am 5'3 female, weigh 153. Not overweight but bigger bones and other 2 other things lol! Anyway...get to a doc soon and use those machines at the drug stores and such and do them 3 times if high to get an accurate reading. Plus stress (who doesn't have it) will make it worse that is why exercise is just one of the reasons it helps.
Thanks for query,
Your blood pressure is really high at this age.
Go for regular checking of BP and keep record.
As you are over weight,reduce your weight.
Go for ,
S. cholesterol and lipid profile,
Consult your doctor with all reports and bp chart,if he finds,he will start the treatment.
Take low salt diet and low fat and carbohydrate diet.
Do regular exercise like running,swimming,jogging.
Ok and bye.
Hello.Welcome.Your BP is really high and you must definitely be on medication.Only lifestyle changes will not bring the BP down but it doesn't mean you should not change your lifestyle which includes weight reduction,regular exercises and good healthy diet.Consult a physician and get your body profile done.Good luck.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My husband has high blood pressure, is on Coversyl 10mg, has had erratic readings at home today 207/174 164/107 right arm and 122/83 151/98 left arm. this is the first time I have taken both arms for him. How dangerous is this ? his kidneys are already affected.
I am a 28 year old female that is currently taking Pristia 100 mg, Lasix 40 mg and Klor-con M 20 and Augmentin 875 (temporary for ear infection). I was just taken off Norvasc 5 mg. My blood pressure is still too high 148/98. I take the Lasix and Klor-Kon in the morning and then the Augmentin a half hour after the Lasix and Klor Con. I take the Pristiq in the evening along with another dose of Augmentin. I can t figure out why these medicines are not working to lower my blood pressure and the Norvasc didn t work either. What could be wrong ????
Hello, I have been experiencing dizzy spells for about 3 weeks now. Checked my BP at one of the pharmacy machines yesterday-It was 151 over 61. Also, what do you know or think about the Herb Hawthorn for reducing BP? Thanks Cindy from Canada,eh!
my dad is an 82 year old, asian male, w/ history of cardiomyopathy, hypertention and borderline diabetes. He has ICD implanted on October 2006.He was seen recently for his complaint of bilateral edema and pain on his feet. Though the swelling does not occur at the same time. He s been experiencing the pain and swelling since August of 2010. The swelling and pain is alternating on each feet. He shows elevation on his uric acid level and responds on Naproxen. Due to his other medical condition, the provider has concern on putting him on Naproxen for a long period of time. His most recent lab results performed on 12/21/10 shows the following: Glucose: 114, Bun : 30, Creatinine 2.0, eGFR- other : 34, eGFR African American : 41, Calcium : 9.4, Total Protein : 8.6, Albumin : 3.7, Bilirubin, Total : 0.7 Alakaline Phosphatase : 121, AST : 23, ALT : 42, Sodium : 140, Potassium : 3.9, Chloride : 104, CO2: 28, Cholesterol : 137, Triglyceride : 214, HDL : 34, LDL (Calculated) :60, Cholesterol: HDL Ratio: 4.0, LDL:HdL Ratio: 1.76, VLDL (Calculate) 43, Abs. Monocyte: 0.6, Abs. Eosinophil : 0.2, Abs. Basophil : 0.0, PSA, Free: 0.29, PSA Total : 0.63, PSA, Free% Calc : 46, Free T4 : 1.56, TSH : 1.27, WBC Count: 7.4, RBC Count : 4.59, Hemoglobin : 14.2, Hematocrit : 41.5, MCV : 90, MCH : 90, MCHC : 34.2, RDW: 13.2, Platelet Count: 210, Diff Type : automated, Neutrophil: 60, Lymphocytes: 28, Monocyte: 9, Eosinophil: 3, Basophil: 0, aba. Neutrophil : 4.4, Aba. Lymphocite: 2.1. An X-ray of his bilateral ankle taken on 12/21/10 shows moderate degenerative change. Three views of each ankle were obtained for a total of six views. Bony mineralization is normal. No fracture or acute osseous abnormality is evident. The joint spaces are well maintained with minor osteophyte formation. He is presently scheduled for his ICD battery replacement on February 4, 2011. Today, I ll take him for the following lab works: Renal Panel, 24-hr Urine Protein and Creatine and Hba1c. The patient is currently taking the following medication: Micardis 40mg once a day, Coreg 6.25 Twice a day, Furosemide 80mg Twice a day, Theragran-M once a day, Zocor 40mg once daily, Singulair 10mg once daily. I am his daughter and I am the one responsible for his health care. Thank you very much for your time. I need your guidance. I have concern about his stability prior to his scheduled procedure. I know that it is a n out-patient procedure. However, I cannot afford to overlook any other possible medical condition. I look forward to your reply.
I have had cold hands all my life, and in general have been always on the cold side. I have had had back and sciatic related leg/foot pain issues for the last four years involving L4 region. I have been diagnosed with epilepsy 12 plus years ago - coinciding, time wise, with a stressful marital divorce. I question stress and or sleep apnea as a trigger, since the University of Cincinnati is studying a possible link to the apnea and epilepsy. I have been totally controlled for over 10 years with dilantin and Keppra (generic) and would love to get off medication, if not needed. Recently, I was diagnosed with mild sleep apnea and wear an oral appliance which is working very well. Now recently, I am experiencing an increase in numbness and tingling in my hands and feet. Also, about six/seven years ago, I started having a series of skin eruptions - small, itchy, and crusty - occurring anywhere on my body, mostly on my trunk. They are more intense initially then subside yet leaving a small, permanent and crusty eruption which may flare up on occasions. A dermatologist diagnosed this as Grover s disease. My last blood tests were mostly normal except for a high good cholesterol reading, which my M.D. stated out weighed the overall high cholesterol reading. First, what is your opinion on the skin eruptions, and secondly, how might my other issues be perceived. My blood sugar levels have been fine over the years, yet I do wonder about type two diabetes particularly with the tingling extremities. I also wonder about a possible thyroid involvement, since the blood tests have revealed a borderline reading. No history in the family of either issue. My back issue has improved recently - curiously, as the tingling became more apparent. Connection? With the present state of hurry-up office visits, my questions are superfluously addressed. - frustration. Thank you for your opinion!
I am a breast cancer survivor. I have had a pain under my right rib cage for two months now. Gastronomic said it was a pulled muscle. PCP ordered ultrasound and bloodwork. I am not overweight but labs showed elevated cholesterol and triglycerides. I do not have a gall bladder. Ultrasound showed discrepancies in liver. Had a Ct scan of liver a week ago but have heard nothing back yet. This morning I felt a knot under my rib cage towards my back. My PCP s nurse told me that my liver appeared fatty on the ultrasound. What could this be?
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Hi, Can you please check my blood, ecg and usg reports and let me know on which areas should I take care? Also, any suggestions on any specific diet to control the problem areas and medications if any?